MathSciNet Relay Station
MathSciNet bibliographic data
MR1813593 (2002g:58066) 58J70 (35L70)
Vassiliou, Peter J. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1705–1739 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement